MathSciNet Relay Station
MathSciNet bibliographic data
MR746766 17B10
Drozd, Yu. A. Representations of Lie algebras ${\germ s}{\germ l}(2)$. (Ukrainian) Vīsnik Kiïv. Unīv. Ser. Mat. Mekh. No. 25 (1983), 70–77.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement